Please use this identifier to cite or link to this item:https://hdl.handle.net/20.500.12259/39965
Type of publication: Straipsnis kitose duomenų bazėse / Article in other databases (S4)
Field of Science: Informatika / Informatics (N009)
Author(s): Kaminskas, Vytautas;Sakalauskas, E
Title: Identification of a source function by B-spline regularization
Is part of: Journal of engineering physics. New York : Consultants Bureau, 1983, vol. 45, iss. 5
Extent: p. 1309-1311
Date: 1983
Keywords: B-spline regularization;Identification;Mathematical statistics
Internet: https://hdl.handle.net/20.500.12259/39965
Appears in Collections:Universiteto mokslo publikacijos / University Research Publications

Files in This Item:
marc.xml5.8 kBXMLView/Open

MARC21 XML metadata

Show full item record
Export via OAI-PMH Interface in XML Formats
Export to Other Non-XML Formats

Page view(s)

130
checked on Jan 7, 2020

Download(s)

10
checked on Jan 7, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.